... as panic disorder. That was the laundry list my doctor gave me anyway. Problem is, after taking it for over 2 months I'm having some of the worst panic attacks I've ever had. The most recent lasted 14hrs and ended in Ativan from the hospital and I feel asleep. I'm wondering if anyone has ever been on Prozac and had it make your panic attacks worse? And what should I do? I've never had to take an RX before this and I feel so helpless
The 1st answer is fine. I'll just add that it wouldn't be unusual for you to need an additional medication for the anxiety. It will be very important to listen to your Dr. and follow the directions you are given. Counseling would also be very helpful with the right counselor. Ask for a recommendation.
Panic attacks rise and then drop off. I know it feels absolutely horrible while you have the panic and anxiety. As the attack ends, any medicine you've been given, such as the Ativan, is still working in your body so you become sleepy and can fall asleep. This can be a problem if you're taking an anti-anxiety medicine by yourself and you're not in a safe place to fall asleep, such as driving and so on. So following your Dr's. directions is very important. You also have some control about how much and how long you are anxious. That's where the counseling can help. It can help in other ways, also.
Best of luck to you.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety and Stress - I recently been diagnosed with depression and anxiety. the doctor prescribed me
Updated 11 Sep 2015 • 9 answers
Updated 11 Sep 2015 • 6 answers
Updated 2 Feb 2015 • 2 answers
Updated 21 May 2018 • 3 answers
Updated 6 days ago • 3 answers